Volume 4, Issue 6, December 2016
Estimating the Extreme Financial Risk of the Kenyan Shilling Versus Us Dollar Exchange Rates
Charles Kithenge Chege, Joseph Kyalo Mungat’u, Oscar Ngesa
Pages: 249-255     Published Online: Oct. 14, 2016
DOI: 10.11648/j.sjams.20160406.11
Abstract | Full-Text PDF (327KB) | Full-Text Html
View 3320                 Downloads 125
Statistical Models for Count Data
Alexander Kasyoki Muoka, Oscar Owino Ngesa, Anthony Gichuhi Waititu
Pages: 256-262     Published Online: Oct. 15, 2016
DOI: 10.11648/j.sjams.20160406.12
Abstract | Full-Text PDF (260KB) | Full-Text Html
View 4814                 Downloads 328
Option Pricing under Delay Geometric Brownian Motion with Regime Switching
Tianyao Fang, Liangjian Hu, Yun Xin
Pages: 263-268     Published Online: Oct. 19, 2016
DOI: 10.11648/j.sjams.20160406.13
Abstract | Full-Text PDF (1645KB) | Full-Text Html
View 3560                 Downloads 161
The Asymptotic Analysis of the Solution of an Elasticity Theory Problem for a Transversely Isotropic Hollow Cylinder with Mixed Boundary Conditions on the Side Surface
Magomed Farman Mekhtiyev, Nina Ilyinichna Fomina, Nazaket Boyukaga Mammadova
Pages: 269-275     Published Online: Nov. 3, 2016
DOI: 10.11648/j.sjams.20160406.14
Abstract | Full-Text PDF (208KB) | Full-Text Html
View 3081                 Downloads 102
The Optimal Harvesting of a Stochastic Gilpin-Ayala Model Under Regime Switching
Juan Hou, Yanqun Wang, Zhenguo Luo
Pages: 276-283     Published Online: Nov. 7, 2016
DOI: 10.11648/j.sjams.20160406.15
Abstract | Full-Text PDF (210KB) | Full-Text Html
View 3020                 Downloads 113
Bayes Estimation of Topp-Leone Distribution Under Symmetric Entropy Loss Function Based on Lower Record Values
Lanping Li
Pages: 284-288     Published Online: Nov. 14, 2016
DOI: 10.11648/j.sjams.20160406.16
Abstract | Full-Text PDF (181KB) | Full-Text Html
View 3197                 Downloads 181
Modeling Loan Defaults in Kenya Banks as a Rare Event Using the Generalized Extreme Value Regression Model
Stephen Muthii Wanjohi, Anthony Gichuhi Waititu, Anthony Kibira Wanjoya
Pages: 289-297     Published Online: Nov. 16, 2016
DOI: 10.11648/j.sjams.20160406.17
Abstract | Full-Text PDF (256KB) | Full-Text Html
View 3787                 Downloads 184
Existence of Coupled Solutions of BVP for ϕ-Laplacian Impulsive Differential Equations
Xiufeng Guo
Pages: 298-302     Published Online: Dec. 14, 2016
DOI: 10.11648/j.sjams.20160406.18
Abstract | Full-Text PDF (193KB) | Full-Text Html
View 2992                 Downloads 86
Browse journals by subject